It is currently Wed Aug 23, 2017 3:37 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Night sweats... ugh
PostPosted: Fri Jul 13, 2012 10:03 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jun 23, 2012 1:15 am
Posts: 19
[font=Georgia] [/font] Everytime i go to bed at night, or even a nap during the day, i have horrible night swears. Even under a thin banket (i need one everytime i sleep) and the a.c on, im sweating. It makes my hair and legs wet. Anyone have this? Anyway to relieve it? Im also on effexor so maybe thats a side effect of that but im not sure if its sub(6mg) or effexor(75mg)


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 10:04 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jun 23, 2012 1:15 am
Posts: 19
Night sweats! not night swears! haha opps


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 12:39 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HI love!!!

how long have you been on suboxone now??? I know you've posted it somewhere else, Im sorry I forgot :roll:

you know, I had this problem when I first started sub therapy, but it stopped after about a month, and at a month it happend about two or three nights a week still, and then less and less until it completely subsided. Of course unless its really hot and any NORMAL person would be sweating, LOL

so maybe thats it? Lets hope so.
Other than that, Id just say strip down, and buy a small fan. I slept in front of a small fan for that first month, the kind that rotates around, LOL
it was soothing to me to be blowing on my face.

I wish I could help more, I'll watch for your reply :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jul 14, 2012 3:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I HATE those f$cking night swears, nothing p?sses me off worse than those d*mn night swears!!! LOL!!

Ahhh, that was funny Love...good one!!

Yeah, as far as the night sweats go, I think opiates and sweating kind of go hand in hand for a lot of us. Like Amber said, I think you'll acclimate after a while. Until then, just put a piece of duct tape over your mouth at bedtime so you stop swearing! :lol:

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 10:04 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jul 05, 2012 10:40 am
Posts: 24
HA, Story of my friggen life. Between night sweats from suboxone, suboxone withdrawls, and menapause night sweats and hot flashes, I haven't a clue which Im going through anymore! I just know my eleven year old is usually there with a big pillow to fan me.....LOL...He says "Hot flash Mom", and I say " I don't know anymore, just fan me" !! I haven't been able to find anything to relieve this pesky condition!
Menapause plus withdrawls equals hell times 3''''''


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 10:28 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
There's a good chance it's the suboxone. It's a common side effect, which may, BTW, lessen if you are in a position to lower your dose. I have had those sweating episodes all thru my sub treatment. Even if I would go to bed cold and cover myself, I'd wake up - still cold, mind you - but sweating. And for me it's usually just upper part of my body - mostly the head and neck.

I just recently dropped my dose from 16 to 4 mg and it used to be when I'd go shopping and especially if I'd try things on I'd get very hot and sweaty by the time I was done. It was so embarrassing. Last night I just went shopping and it just now occurrs to me that I didn't have that same thing happen, for the first time in years. WOO-HOO!

Cool. Literally. So if your sweating is really bothersome, you might discuss dropping your dose a bit and see if it helps. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 17, 2012 11:17 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jun 23, 2012 1:15 am
Posts: 19
Hey guys, my night swears.. fuck... i mean sweats (hahah) are getting a little better. Im stripping and got the ac nice and cool! Im at 6mg and been on sub for about 3 months. The sweating started about a month ago :/ Tho the good thing is, i do sleep like a log. Other then waking up swimming in my sheets! grosssss


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group